Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Feeling dizzy, lightheaded and headaches. Conflicting pregnancy tests reports. What to do?

Hello.. I missed last months period and late for this months. Ive taken 3 Pregancy test and they all have came back negative. Ive been feeling dizzy lightheaded and having headaches . Can you please let me know whats going on? I have an appointment tuesday. I also have a 6 month old daughter But test came Out positive a 3 Weeks Preganant
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for your query,

After three negative pregnancy test , chances of pregnancy are very less. However confirmation may be done by serum bhcg or ultrasound. Breast feeding may also cause this type of irregularity of menstruation or even amenorrhea . Pregnancy is also less likely because the hormone required to stimulate milk production prevents the release of the hormone that triggers ovulation. Pregnancy cannot occur if an egg is not released.

Take care and best of luck.

Hope it helps..
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor